# SDR FDEA201103010797

- Difficulty date: March 1, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 654N0244601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO NR 1 DOOR AFT LOWER EDGE BEAM FOUND WITH DENT AND CRACK.  CRACKED BEAM ON FWD CARGO DOOR REMOVED AND REPLACED IAW SRM 51-40-02 REV 101.  REPAIR IS CLASSIFIED AS MAJOR.
